Open Access
2003 Apriori estimates of Osserman-Keller type
Anders Olofsson
Differential Integral Equations 16(6): 737-756 (2003). DOI: 10.57262/die/1356060610


We prove certain pointwise upper bounds in terms of distance to the boundary for subsolutions of equations generalizing (0.1) below. This type of estimates originate from work of Joseph B. Keller and are of importance to the recent study of so called large solutions of such equations initiated by Catherine Bandle and Moshe Marcus.


Download Citation

Anders Olofsson. "Apriori estimates of Osserman-Keller type." Differential Integral Equations 16 (6) 737 - 756, 2003.


Published: 2003
First available in Project Euclid: 21 December 2012

zbMATH: 1030.35065
MathSciNet: MR1973278
Digital Object Identifier: 10.57262/die/1356060610

Primary: 35J60
Secondary: 35B45

Rights: Copyright © 2003 Khayyam Publishing, Inc.

Vol.16 • No. 6 • 2003
Back to Top